Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Aphthous Ulcers In Mouth After Having Fluconazole?

i m having aphthous ulcers all over my moth, hard palate, inner linings of lips and cheeks since past 3 days, associated with swelling in the anal area as well causing painful daefication not associted with bleeding. this all started after a day i took tab fluconazole for ringworm. i also want to mention that i took antiboits for around 2 weeks, firstly for upper respiratory infection, and then for some dental infection. kindly help me. 31/male/new delhi
Fri, 15 Jan 2021
Report Abuse
General & Family Physician 's  Response
Hi,

Fluconazole is an antifungal medications which is used to treat fungal infections including yeast infections of the vagina, mouth, throat, esophagus, genital organs, scalp, fingers etc. It belongs to the group of medications known as azole antifungals. The way it works is by stopping the growth of some particular types of fungus.

Fluconazole may cause sore throat, ulcers or white spots in the mouth or on the lips, difficulty with swallowing, changes in bowel habits, symptoms of allergic reactions like rashes, itching, swelling of face, lips, throat, eyes, tongue, hands, feet, genitalia or anus, breathing difficulties, dizziness, wheezing etc. If these side effects persist for long or bother you, then you should consult your doctor promptly for medical help. Before start or stop taking this medication, you should informed your doctor.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Zubayer Alam, General And Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

Recent questions on Dermatophytosis


What Causes Aphthous Ulcers In Mouth After Having Fluconazole?

Hi, Fluconazole is an antifungal medications which is used to treat fungal infections including yeast infections of the vagina, mouth, throat, esophagus, genital organs, scalp, fingers etc. It belongs to the group of medications known as azole antifungals. The way it works is by stopping the growth of some particular types of fungus. Fluconazole may cause sore throat, ulcers or white spots in the mouth or on the lips, difficulty with swallowing, changes in bowel habits, symptoms of allergic reactions like rashes, itching, swelling of face, lips, throat, eyes, tongue, hands, feet, genitalia or anus, breathing difficulties, dizziness, wheezing etc. If these side effects persist for long or bother you, then you should consult your doctor promptly for medical help. Before start or stop taking this medication, you should informed your doctor. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Zubayer Alam, General And Family Physician